MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 38MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 38MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-38
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.(b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6), 320-15-01 - eq rev glenoid plate, (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6), 320-15-05 - eq rev locking screw.The revision reported was likely the result of prosthesis wear and infection.The improper implantation of the glenosphere and reported patient-related considerations could have been contributing factors to the humeral liner wear.However, these failures could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, the patient had an initial left tsa.The patient was revised on an unknown date.Part of the poly had worn away.The surgeon deemed it infected.He also, after trying to remove the glenosphere, realized that it was never put on properly.Primary implant was by another surgeon.An antibiotic spacer was implanted.There was no reported breakage of a device or surgical delay/prolongation.No other patient information/medical history reported.No x-rays or photos provided, unable to obtain.No product return.The tech threw out the implants.The occurrence date was not provided.

Brand Name
EQUINOXE REVERSE 38MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22094930
Report Number1038671-2025-02176
Device Sequence Number20517234
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K06
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date05/28/2025
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale